# SDR GJQ2002F00004

- Difficulty date: November 18, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N39WP
- Make and model: Amd FALCON50MYST
- Aircraft serial: 294
- Engine: Garrtt TFE73140
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Landing Light
- Part time: 1,535 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED WITH RT LANDING LIGHT INOPERATIVE.  INVESTIGATION REVEALED OPEN CIRCUIT IN WIRING.  DISCOVERED TERMINAL BURNED AND OVERHEATED AT TERMINAL JUNCTION.  SUSPECT HIGH RESISTANCE AT TERMINAL JUNCTION.
